# SDR VTZA97307

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1241012
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

FLT 6483 - IAD-CHS - DURING CRUISE, AIRCRAFT DIVERTED TO LYD DUE TO RIGHT ENGINE LOW OIL PRESSURE BUT CREW DID NOT GET A LOW OIL PSI CAP WARNING LIGHT.  CREW SHUT DOWN RIGHT ENGINE.  AIRCRAFT WENT TO GATE AT LYH WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED PRESSURE TRANSDUCER,  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
